JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 39
On a Family of Linear and Positive Operators in Weighted Spaces

    Authors: Ayşegül Erençın, Fatma Taşdelen,  
    Keywords: Linear positive operators, Weighted approximation, Rate of convergence.  
    Date Received: 06/03/07  
    Date Accepted: 30/05/07  
    Subject Codes:

41A25, 41A36.

    Editors: Terry M. Mills,  

In this paper, we present a modification of the sequence of linear operators proposed by Lupaş [6] and studied by Agratini [1]. Some convergence properties of these operators are given in weighted spaces of continuous functions on positive semi-axis by using the same approach as in [4] and [5].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login